# SDR 04FDEA00195

- Difficulty date: January 20, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- Aircraft time: 41,026 hours, 7,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ADA83921
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN DECK, INTERCOSTAL AT BODY STATIONS Y=775.00 THRU Y=791.75, LONGERON 7 LT FOUND NOT INSTALLED.  COMPLIED WITH FEDEX EA 1-5310-75232 - FUSELAGE - MAINFRAME -   INTERCOASTAL INSTL. / PASS. TO FREIGHTER CONV. CONFIG. (SP11530060) / DISCREPANCIES
